Positive deviation from Debye's theory in small-angle x-ray scattering Article

Li, ZH, Gong, YJ, Wu, D et al. (2003). Positive deviation from Debye's theory in small-angle x-ray scattering . 12(2), 208-210. 10.1088/1009-1963/12/2/316



cited authors

  • Li, ZH; Gong, YJ; Wu, D; Sun, YH; Zhao, H; Dong, BZ; Wu, ZH

fiu authors

abstract

  • The small-angle x-ray scattering (SAXS) resulting from a non-ideal two-phase system having sharply defined phase boundaries but with micro-fluctuations of electron density within any phase shows a positive deviation from Debye's theory. We have found a simple method suitable for fitting the slit-smeared SAXS data and correcting the positive deviation. The validity of this procedure is tested on porous ZrO2 xerogel prepared using the sol-gel process. © 2003 Chin. Phys. Soc. and IOP Publishing Ltd.

publication date

  • December 1, 2003

Digital Object Identifier (DOI)

start page

  • 208

end page

  • 210

volume

  • 12

issue

  • 2